# SDR FDEA200912234503

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON UPPER PANEL 43ALL FWD SUPPORT BRACKETS SHIMS CRACKED AND ANCHOR NUTS CORRODED.  LT PYLON UPPER PANEL 43ALL FWD SUPPORT BRACKET DOUBLER SHIMS AND ANCHOR NUTS REPLACED IAW SRM 51-40-02 REV.98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
